# SDR F3LA00125

- Difficulty date: June 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED CRACK IN RADIUS OF CIRCUMFERENTIAL CHORD BETWEEN STRINGER 20 AND STRINGER 21 AT BS 540 IN FORWARD CARGO COMPARTMENT AC BAY LT SIDEWALL.  MAINTENANCE REMOVED DAMAGED CHORD, FABRICATED AND INSTALLED DOUBLER PER EA 57-737-051.  (M)
